Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 109, NWS Charleston, SC

June 16, 20115 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 16, 2011, 1:40 AM EDT for 5 counties in Georgia. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 1:40 AM EDT (05:40 UTC)
Expired
Jun 16, 2011, 2:45 AM EDT
In force
65 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, Long County, GA, McIntosh County, GA

The radar

The Jacksonville radar (KJAX), 111 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 9:27 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 5.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

253 
WUUS52 KCHS 160540
SVRCHS
GAC029-051-179-183-191-160645-
/O.NEW.KCHS.SV.W.0109.110616T0540Z-110616T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
140 AM EDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
  EXTREME SOUTH CENTRAL CHATHAM COUNTY IN SOUTHEAST GEORGIA...
  SOUTHERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
  SOUTHERN LONG COUNTY IN SOUTHEAST GEORGIA...
  MCINTOSH COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 245 AM EDT

* AT 138 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM 6 MILES EAST OF
  ST. CATHERINES ISLAND TO RICEBORO TO TIBET TO 13 MILES WEST OF
  COX...MOVING SOUTH AT 25 MPH.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  ST. CATHERINES ISLAND...RICEBORO...RETREAT...JONES...TOWNSEND...
  HARRIS NECK...SOUTH NEWPORT...COX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.

&&

LAT...LON 3133 8144 3135 8151 3143 8161 3147 8162
      3156 8170 3158 8170 3166 8183 3182 8163
      3172 8113 3163 8112 3147 8119 3140 8125
      3137 8124 3137 8127 3130 8125 3129 8130
      3131 8139 3129 8141
TIME...MOT...LOC 0540Z 339DEG 21KT 3163 8105 3172 8144
          3158 8156 3147 8178

$$
2 follow-up statements
823 
WWUS52 KCHS 160604
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
204 AM EDT THU JUN 16 2011

GAC029-051-160614-
/O.CAN.KCHS.SV.W.0109.000000T0000Z-110616T0645Z/
CHATHAM GA-BRYAN GA-
204 AM EDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN BRYAN AND
EXTREME SOUTH CENTRAL CHATHAM COUNTIES HAS BEEN CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

LAT...LON 3133 8144 3135 8151 3143 8161 3147 8162
      3156 8170 3158 8170 3163 8161 3171 8149
      3163 8124 3159 8114 3147 8119 3140 8125
      3137 8124 3137 8127 3130 8125 3129 8130
      3131 8139 3129 8141
TIME...MOT...LOC 0604Z 339DEG 21KT 3150 8099 3159 8138
          3145 8150 3134 8172

$$

GAC179-183-191-160645-
/O.CON.KCHS.SV.W.0109.000000T0000Z-110616T0645Z/
LONG GA-MCINTOSH GA-LIBERTY GA-
204 AM EDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR SOUTHEASTERN LIBERTY...MCINTOSH AND SOUTHEASTERN LONG COUNTIES...

AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11
MILES EAST OF BLACKBEARD ISLAND TO SOUTH NEWPORT TO COX TO 12 MILES
SOUTHWEST OF COX...OR ALONG A LINE EXTENDING FROM 28 MILES EAST OF
DARIEN TO 13 MILES EAST OF TIBET TO 8 MILES NORTHWEST OF DARIEN TO 13
MILES SOUTH OF GARDI...MOVING SOUTH AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS HAVE BEEN REPORTED WITH THESE STORMS. IF YOU ARE IN 
THE PATH OF THE STORMS...SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3133 8144 3135 8151 3143 8161 3147 8162
      3156 8170 3158 8170 3163 8161 3171 8149
      3163 8124 3159 8114 3147 8119 3140 8125
      3137 8124 3137 8127 3130 8125 3129 8130
      3131 8139 3129 8141
TIME...MOT...LOC 0604Z 339DEG 21KT 3150 8099 3159 8138
          3145 8150 3134 8172

$$
446 
WWUS52 KCHS 160638
SVSCHS

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
238 AM EDT THU JUN 16 2011

GAC179-183-191-160649-
/O.EXP.KCHS.SV.W.0109.000000T0000Z-110616T0645Z/
LONG GA-MCINTOSH GA-LIBERTY GA-
238 AM EDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIBERTY...
MCINTOSH AND SOUTHEASTERN LONG COUNTIES WILL EXPIRE AT 245 AM EDT...

AT 239 AM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED 
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

LAT...LON 3133 8144 3135 8151 3143 8161 3147 8162
      3156 8170 3158 8170 3163 8161 3171 8149
      3163 8124 3159 8114 3147 8119 3140 8125
      3137 8124 3137 8127 3130 8125 3129 8130
      3131 8139 3129 8141
TIME...MOT...LOC 0639Z 339DEG 21KT 3131 8091 3140 8129
          3126 8141 3115 8163

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:45 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 15, 11:45 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1145 PM EDT WED JUN 15 2011

.SYNOPSIS...
WEAK HIGH PRESSURE OVER THE COASTAL CAROLINAS WILL RETREAT OFF
THE COAST LATE TONIGHT AND THURSDAY...AS A WARM FRONT LIFTS NORTH
ACROSS THE AREA. ANOTHER FRONT WILL BECOME NEARLY STATIONARY
ACROSS THE CAROLINAS ON FRIDAY...THEN LINGER THROUGH THE WEEKEND.
THIS FRONT WILL LIFT NORTH EARLY NEXT WEEK AS ATLANTIC HIGH
PRESSURE BEGINS TO BUILD BACK TOWARD THE AREA.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A QUASI-LINEAR CONVECTIVE SYSTEM /QLCS/ CONTINUES TO RACE SOUTHEAST
THROUGH THE FORECAST AREA THIS HOUR. A SEVERE THUNDERSTORM WATCH
HAS BEEN ISSUED FOR THE ENTIRE AREA THROUGH 1 AM...WHILE SEVERAL
WARNINGS HAVE ALSO BEEN ISSUED ALONG THE CONVECTIVE LINE. MAIN
HAZARDS WITH SEVERE CONVECTION WILL BE DAMAGING WINDS AND LARGE
HAIL. HAVE ADJUSTED POPS TO FOLLOW THE LINE OF CONVECTION EAST
THROUGH THE AREA DURING THE LATE NIGHT HOURS.

SOUTHEASTERLY WINDS WILL SHIFT MORE SOUTHERLY THIS EVENING...WHICH
COULD ADVECT SMOKE ASSOCIATED WITH WILDFIRES ACROSS NORTHERN FLORIDA
AND SOUTHERN GEORGIA INTO SOUTHERN PORTIONS OF THE CWA. AREAS OF
SMOKE COULD REDUCE VISIBILITIES AT TIMES TONIGHT...BUT THERE IS
SOME UNCERTAINTY WHETHER ONGOING CONVECTION COULD PRODUCE ENOUGH
MIXING TO LIMIT THE IMPACTS OF THE SMOKE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY AND FRIDAY...THE FORECAST AREA WILL BE LOCATED BETWEEN AN
UPPER LOW SHIFTING EAST THROUGH THE OHIO VALLEY/MID ATLANTIC AND
BROAD UPPER HIGH PRESSURE NEAR TEXAS. SEVERAL SHORTWAVE TROUGHS WILL DIVE
SOUTHEAST OVER THE SOUTHEAST STATES BETWEEN THESE TWO
SYSTEMS...WHICH WILL BRING SEVERAL CHANCES FOR RAIN. HOWEVER...AS IS
USUALLY THE CASE...THE TIMING OF THESE SHORTWAVE TROUGHS ARE
DIFFICULT SO PINNING DOWN EXACT CONVECTIVE DETAILS IS TRICKY. HAVE
CARRIED THE HIGHEST CHANCES THURSDAY...MAINLY ACROSS NORTHERN AND
WESTERN PORTIONS OF THE FORECAST AREA WHERE THE GREATEST COVERAGE
SHOULD BE. DECENT BULK SHEAR MAY LEAD TO SOME STRONG TO SEVERE
STORMS...BUT MUCH DEPENDS ON THE AMOUNT OF INSTABILITY THAT CAN
DEVELOP...WHICH OF COURSE DEPENDS ON THE STRENGTH/COVERAGE OF
ACTIVITY IN THE MORNING. WITH BETTER RAIN CHANCES EXPECTED
THURSDAY...TEMPERATURES MAY BE HELD CLOSER TO NORMAL...WITH
TEMPERATURES LIKELY REBOUNDING ABOVE NORMAL FRIDAY.

WILL HAVE TO KEEP AN EYE ON THE SMOKE BEING GENERATED FROM THE LARGE
WILDFIRES ACROSS SOUTHEAST GEORGIA AND NORTHERN FLORIDA WHICH COULD
MAKE IT/S WAY INTO AT LEAST COASTAL PORTIONS OF SOUTHEAST GEORGIA ON
THURSDAY AS LOW-LEVEL WINDS SHIFT TO THE SOUTH/SOUTHWEST.

SATURDAY...AN APPROACHING COLD FRONT IS EXPECTED TO REMAIN STALLED
NORTH OF THE AREA...AS THE SOUTHEAST STATES ARE PINNED BETWEEN WEAK
UPPER TROUGHING TO THE NORTH AND UPPER RIDGING GRADUALLY BUILDING
TOWARD THE REGION FROM THE GULF OF MEXICO. WILL FORECAST ONLY A
SLIGHT CHANCE FOR DIURNAL SHOWERS/THUNDERSTORMS LACKING ANY
DISCERNIBLE SYNOPTIC LEVEL SUPPORT AT THIS TIME. TEMPERATURES WILL
BE WELL ABOVE NORMAL GIVEN MORE OF AN OFFSHORE FLOW AHEAD OF THE
FRONT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
UPPER RIDGING ACROSS THE SOUTHERN PLAINS AND WESTERN GULF OF
MEXICO WILL CONTINUE TO STRETCH INTO THE SOUTHEAST STATES OVER THE
WEEKEND AND INTO EARLY NEXT WEEK. FORECAST MODELS DO AGREE THAT
THE LINGERING FRONT TO THE NORTH AND ITS ASSOCIATED WAVE OF LOW
PRESSURE WILL MANAGE TO DRIFT SOUTH TOWARD THE FORECAST AREA BY
MONDAY...EITHER DISSIPATING OVER THE REGION OR PULLING OVER THE
ATLANTIC WATERS. DETAILS OF THESE SYNOPTIC SCALE FEATURES ARE
STILL REPRESENTED DIFFERENTLY BETWEEN MID RANGE MODEL
SOLUTIONS...AND WILL CONTINUE TO FORECAST JUST SLIGHT CHANCE POPS
SUNDAY THROUGH TUESDAY FOR THE CLIMATOLOGICALLY FAVORED
AFTERNOON/EVENING HOURS. TEMPERATURES WILL CONTINUE TO RUN
SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED PERIOD...WITH HIGHS
GENERALLY IN THE LOW TO MID 90S AWAY FROM THE COAST AND LOWS IN
THE LOW 70S EACH NIGHT.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY SHORTLY AFTER
MIDNIGHT AND CONTINUE THROUGH MUCH OF THE OVERNIGHT HOURS...POSSIBLY
REDUCING CEILINGS AND VISIBILITIES TO MVFR OR LOWER LEVELS AT TIMES.
OTHERWISE...VFR CONDITIONS SHOULD PREVAIL.

EXTENDED AVIATION OUTLOOK...WILL KEEP AN EYE ON SMOKE FROM
WILDFIRES ACROSS SE GEORGIA AND N FLORIDA WHICH COULD REDUCE VSBYS
AS IT BEGINS TO MOVE N/NE THROUGH AT LEAST THU.

&&

.MARINE...
THE PRESSURE GRADIENT BETWEEN LOWER PRESSURE TO OUR NORTH AND THE
RIDGE TO THE SOUTHEAST WILL BEGIN TO ENHANCE A SOUTHERLY SURGE
TONIGHT. MOST OF OUR WATERS SHOULD SEE WIND SPEEDS BUILD TO NEAR
15 KT TONIGHT WITH FAVORABLE GEORGIA WATERS AND GRAYS REEF LIKELY
TO SEE 15 TO 20 KT FOR A PERIOD. SEAS WILL BUILD TO 3 FT OVERNIGHT
AS THE WINDS INCREASE AND NOCTURNAL JETTING TAKES HOLD.
ALSO...ADDED PATCHY SMOKE ACROSS AMZ354 EARLY THURSDAY MORNING AS
SMOKE ASSOCIATED WITH WILDFIRES ACROSS NORTHERN FLORIDA AND
SOUTHERN GEORGIA ADVECT ACROSS THE WATERS.

THURSDAY THROUGH MONDAY...WEAK ATLANTIC HIGH PRESSURE WILL SET UP
LATE IN THE WEEK AND THROUGH THE WEEKEND...WITH A SURFACE TROUGH OF
LOW PRESSURE DEVELOPING INLAND. AN ASSOCIATED COLD FRONT WILL
APPROACH BUT WILL STALL NORTH OF THE WATERS. NOCTURNAL SURGES COULD
PUSH SOUTHERLY WINDS UPWARDS OF 15-20 KT AT TIMES EACH NIGHT...WITH
SOME LOCAL ENHANCEMENTS NEAR THE LAND/SEA INTERFACE EACH AFTERNOON.
SEAS ARE FORECAST TO BUILD UP TO 5 FT...MAINLY BEYOND 20 NM FROM THE
COAST. OVERALL...CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 16, 12:59 AM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1259 AM EDT THU JUN 16 2011

AMZ374-GAZ087-088-099>101-SCZ040-042>044-047>049-051-170500-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
COASTAL JASPER-
1259 AM EDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-GAZ114>119-137>141-SCZ045-050-052-170500-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-TATTNALL-EVANS-INLAND BRYAN-
COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-
COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-INLAND BERKELEY-
CHARLESTON-TIDAL BERKELEY-
1259 AM EDT THU JUN 16 2011

...SEVERE THUNDERSTORM WATCH 482 IN EFFECT UNTIL 3 AM EDT EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

In the hours before

Local storm report, Jun 16, 12:43 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1243 AM EDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     RUFFIN                  33.00N  80.82W
06/16/2011                   COLLETON           SC   PUBLIC

            PUBLIC REPORTED LARGE TREES DOWN.

&&

EVENT NUMBER CHS1100474

BDC
Local storm report, Jun 16, 12:55 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1255 AM EDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     1 S COTTAGEVILLE        32.92N  80.48W
06/15/2011                   COLLETON           SC   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED A LARGE 10-12 FOOT
            DIAMETER PINE TREE DOWN ON JACKSONBORO ROAD

&&

EVENT NUMBER CHS1100475

JWG
Local storm report, Jun 16, 1:10 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
110 AM EDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     COLLINS                 32.18N  82.11W
06/16/2011                   TATTNALL           GA   EMERGENCY MNGR

            TREE DOWN ON HIGHWAY 292

&&

EVENT NUMBER CHS1100476

JWG
Local storm report, Jun 16, 1:11 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
111 AM EDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     GLENNVILLE              31.94N  81.93W
06/16/2011                   TATTNALL           GA   EMERGENCY MNGR

            TREE DOWN IN GLENNVILLE

&&

EVENT NUMBER CHS1100477

JWG
Local storm report, Jun 16, 1:13 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
113 AM EDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND DMG     JAMES ISLAND            32.73N  79.93W
06/16/2011                   CHARLESTON         SC   911 CALL CENTER

            TREE DOWN ON A HOUSE ON FORT JOHNSON ROAD. TIME
            ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS1100479

JAQ
Local storm report, Jun 16, 1:32 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
132 AM EDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HIGH ASTR TIDES  1 E CHARLESTON          32.78N  79.93W
06/15/2011                   CHARLESTON         SC   TIDE GAGE

            HIGH TIDE OF 7.19 FEET MEAN LOWER LOW WATER WAS
            MEASURED AT THE NATIONAL OCEAN SERVICE TIDE GAUGE IN
            CHARLESTON HARBOR.

&&

EVENT NUMBER CHS1100480

JAQ

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:41 PM EDTSevere Thunderstorm WarningCHSJenkins, Screven64 min
Jun 15, 10:23 PM EDTSpecial Weather StatementCHSTattnall37 min
Jun 15, 10:45 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Effingham, Screven60 min
Jun 15, 11:27 PM EDTSevere Thunderstorm WarningCHSEffingham63 min
Jun 15, 11:30 PM EDTSpecial Marine WarningCHS2 hr
Jun 15, 11:42 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Candler, Chatham, Effingham, Evans and 3 more63 min
Jun 16, 12:40 AM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham, Evans, Liberty and 3 more65 min
Jun 16, 1:24 AM EDTSpecial Marine WarningCHS2 hr
Jun 16, 3:26 AM EDTSpecial Marine WarningCHS47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.